# SDR QXEA2019101100380

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 24,835 hours, 26,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR MOLDING LOOSE AT SEATS 2E/D. REMOVED FROM SERVICE. RESECURED EMERGENCY FLOOR PATH LIGHTING AT SEAT 2D/E IAW AMM 33-51-16-400-801. OK FOR SERVICE. AIRCRAFT RETURNED TO SERVICE.
